Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on absolute $ G\sb{\delta }$-spaces


Author: M. Reichaw-Reichbach
Journal: Proc. Amer. Math. Soc. 14 (1963), 806-808
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0154247-X
MathSciNet review: 0154247
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Knaster, Un théorème sur la compactification, Ann. Soc. Polon. Math. 25 (1952), 252–267 (1953) (French). MR 0056280
  • [2] Casimir Kuratowski, Topologie. Vol. II, Monografie Matematyczne, Tom XXI, Polskie Towarzystwo Matematyczne, Warszawa, 1952 (French). 2ème éd. MR 0054232
  • [3] A. Lelek, Sur deux genres d’espaces complets, Colloq. Math. 8 (1961), 31–34 (French). MR 0138092
  • [4] P. S. Urysohn, Works on topology and other fields of mathematics, GITTL, Moscow, 1951. (Russian)
  • [5] Gordon Thomas Whyburn, Topological analysis, Princeton Mathematical Series. No. 23, Princeton University Press, Princeton, N. J., 1958. MR 0099642

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154247-X
Article copyright: © Copyright 1963 American Mathematical Society